MathSciNet Relay Station
MathSciNet bibliographic data
MR1485942 (98k:35159) 35Q35 (76D99 76R05)
Hishida, Toshiaki On a class of stable steady flows to the exterior convection problem. J. Differential Equations 141 (1997), no. 1, 54–85.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement